# SDR REXA2013061601000

- Difficulty date: June 16, 2013
- Submitted: June 23, 2013
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 14,349 hours, 9,294 cycles
- Engine: Ge CF348C5
- System (JASC): 7120 · Engine Mount Section
- Part: Housing
- Condition: Gouged
- Location: Lt Engine Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LT ENGINE AFT THRUST MOUNT SPHERICAL BUSHING HOUSING, FOUND OTBD RIB HOUSING BORE GOUGED.  REPAIRED LT ENG AFT THRUST MOUNT SPHERICAL BUSHING HOUSING ON OTBD RIB IAW REO 690-54-51-010 AND EO R54093.
